# SDR SWAA2021091004680

- Difficulty date: August 7, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N754SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29849
- Aircraft time: 74,935 hours, 44,224 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST CRACK SCUFF PLATE AFT CORNER FWD ENTRY DOOR AT FWD GALLEY AREA ; 2021-368688 / [01] EVALUATED AFT CORNER SCUFF PLATE AT FWD ENTRY DOOR GALLEY AREA FOUND CRACK (1EA) MEASURE IS:L=01450 INCH;THE CRACK IS WITHIN LIMIT OF REPAIR IAW BOEING 737-700 SRM 53-10-15-2R-2 REPAIR 2.TOOL USED DIGITAL CALIPER P/N:500-197-30;S/N:B20189526;DUE DATE:22-NOV-21.; [02] VERIFIED STEP 1; [03] WELDED CRACK LOCATED ON SCUFF PLATE AFT CORNER FWD ENTRY DOOR AT FWD GALLEY AREA IAW BOEING 737-700 SRM 53-10-15-2R-2 REPAIR 2 PARAGRAPH 4.B STEPS (3) AND (4) FIGURE 203 AND BAC 5975 USING AMS 4954 WELD ROD.; [04] VERIFIED STEP 3; [05] PERFORMED LIQUID PENETRANT INSPECTION ON SCUFF PLATE AFT CORNER FWD ENTRY DOOR WELDED AREAS AS PER BSOPM 20-20-02 NO CRACKS WERE FOUND.; [06] APPLIED ONE LAYER OF BMS 10-11 TYPE 1 PRIMER ON THE INNER SURFACES OF THE SCUFF PLATE AFT CORNER FWD ENTRY DOOR AT FWD GALLEY AREA IAW BOEING 737-700 SRM 53-10-15-2R-2 REPAIR 2 PARAGRAPH 4.B STEPS (6)(8).; [07] VERIFIED STEP 6; [08] REPAIRED SCUFF PLATE AFT CORNER FWD ENTRY DOOR AT FWD GALLEY AREA IAW BOEING 737-700 SRM 53-10-15-2R-2 REPAIR 2 PARAGRAPH 4.B AND BAC 5975.; [09] REPAIRED SCUFF PLATE AFT CORNER FWD ENTRY DOOR AT FWD GALLEY AREA IAW BOEING 737-700 SRM 53-10-15-2R-2 REPAIR 2 PARAGRAPH 4.B AND BAC 5975.
